# SDR CA981125014

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 342568
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO SMOKE EMITTING FROM SPOT LIGHT IN FORWARD GALLEY.  REPLACED LIGHT ASSY AND TRANSFORMER.
